# SDR QMLA20250820083

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N108L
- Make and model: Snias AS350B3
- Aircraft serial: 3959
- Aircraft time: 8,412 hours, 27,124 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AT 0410 THAT THE CREW SMELT FUEL IN THE CABIN. AIRCRAFT TAKEN OUT OF SERVICE. ARRIVED AT BASE AND HEARD FROM THE PILOT THAT THE CREW HAD SMELT A PROPANE LIKE SMELL.  ASKED IF THEY HAD GOTTEN FUELED BEFORE RETURNING TO BASE, THEY DID GET FUEL BEFORE RETURNING TO BASE. WENT OUT TO THE AIRCRAFT AND INSPECTED THE AIRCRAFTS ENGINE AND MGB COMPARTMENTS FOR FUEL LEAKS AND ODOR, NONE WERE FOUND THERE. INSPECTED THE CABIN FOR FUEL ODOR, NONE FOUND. THERE WERE NO DRIPS ON THE AIRCRAFT BELLY AND NO ACTIVE LEAKS FOUND. INSPECTED THE AIRCRAFTS FUEL CAP AREA AND FOUND THAT THERE WAS FUEL ON THE OUTSIDE OF THE CAP, I REMOVED THE CAP AND FOUND SOME DIRT AND FUEL ON THE FUEL CAP SEAL, I CLEANED AND INSPECTED THE FUEL CAP SEAL AND FOUND IT TO BE SERVICEABLE. REINSTALLED THE FUEL CAP AND CLEANED UP THE FUEL THAT WAS SITTING THERE. I GAVE THE HELICOPTER ANOTHER WALK AROUND AND NOTHING ELSE WAS FOUND. SIGNED OFF AS CLEANED AND RTS'D
